# SDR DALA2019110756475

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 THE ROTARY SNUBBER PIN , IS LESS THAN THE MINIMUM EXTENSION PERMITED VALUE, AT NBR 2 LEFT DOOR REF AMDS. CORRECTIVE ACTION: SNUBBER ON #2 PASSENGER DOOR WAS REPLACED PER B757-200 AMM 52-11. (1343936)
